MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER STAINLESS STEEL BLADES SIZE 15, STERILE; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER STAINLESS STEEL BLADES SIZE 15, STERILE; SCALPEL BLADE
Model Number 371215
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the packaging is no longer sealed.It has separated exposing the blade.It seems to be all the blades from this lot.".
 
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The devices were returned for evaluation.Based on supplier evluation, the delamination was caused by a stop/start process interruption in which the adhesive nip roller was disengaged.At that time, the product should have been properly flagged to identify the stop/start condition, but the supplier failed to identify and remove the defective, flagged product from the roll.The root cause was a manufacturing error, specifically due to material handling at the supplier.As a corrective action, the supplier updated their standard work instruction for flagging and removing material defects to include clearer guidance and expectations for operators when reconciling flagged material.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
BARD-PARKER STAINLESS STEEL BLADES SIZE 15, STERILE
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24631002
Report Number3002750084-2026-00027
Device Sequence Number12994849
Product Code GES
UDI-Device Identifier00840113204380
UDI-Public00840113204380
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371215
Device Lot Number0477931
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown